JournalszaaVol. 18, No. 3pp. 785–792

Concerning the Convergence of a Modified Newton-Like Method

  • Ioannis K. Argyros

    Cameron University, Lawton, USA
Concerning the Convergence of a Modified Newton-Like Method cover
Download PDF

Abstract

We provide sufficient convergence conditions for a certain Newton-like method to a locally unique solution of a nonlinear equation in a Banach space. We assume that the Fréchet-derivative of the operator involved satisfies in some sense uniformly continuous conditions, which are weaker than earlier ones. We show that our results apply where earlier ones fail. Finally, we solve a nonlinear integral equation of Uryson-type that cannot be solved using Proposition 2 in [10].

Cite this article

Ioannis K. Argyros, Concerning the Convergence of a Modified Newton-Like Method. Z. Anal. Anwend. 18 (1999), no. 3, pp. 785–792

DOI 10.4171/ZAA/913